# SDR SWAA2023113012874

- Difficulty date: October 20, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191CR BODY FAIRING AT LOWER FUSELAGE 2023-650078<[01] TOOL USED: HOT BONDER P/N HCS9200B-AV; S/N: 18196127; DUE DATE: 22-JAN-24;[02] TOOL USED: SCALE: P/N: SPX621 S/N 8340225451 DUE DATE: 16/AUG/24.;[03] TOOL USED: HOT BONDER : P/N:HCS9200B-AV S/N: 18185781 DUE DATE: 24/JAN/24.;[04] TOOL USED: ULTRASONIC EQUIPMENT PN: EPOCH 6LT; SN: 230529908; DUE DATE: 22-AUG-24;[05] TOOL USED: SCALE: P/N: SPX621 S/N 8340225451 DUE DATE: 16/AUG/24.;[06] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23-JAN-24.;[07] REPAIRED ACCESS PANEL 621PB LEADING EDGE AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGNOFF BELOWS.;[08] CORRECTED STEP 7 REPAIRED ACCESS PANEL 191CR LEADING EDGE AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGNOFF BELOWS.;[09] CORRECTED STEP 8 REPAIRED ACCESS PANEL 191CR BODY FAIRING AT LOWER FUSELAGE B737-800 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGNOFF BELOWS.;[10] REPAIRED ACCESS PANEL 191CR BODY FAIRING AT LOWER FUSELAGE B737-800 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGNOFF BELOWS.
